MAUDE Adverse Event Report: MERGE CARDIO; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS

MERGE CARDIO; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
Model Number 11.1.1
Medical Device Problem Code Loss of Data (2903)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
Merge cardio is a system intended to be used to acquire, store, print, transfer, and archive clinical information from merge healthcare and other vendors systems including images, hemodynamic studies and reports, measurements (via import from dicom structured reporting, text files or optical character recognition of measurements captured on images) and cardiology signal (waveform) data.Merge cardio is intended to allow users to review diagnostic and non-diagnostic quality images, annotate studies, perform digital subtraction on images, to perform quantitative measurements on images (including but not limited to quantitative coronary analysis, left ventricular analysis, time, area, length, velocity, angle, volume, and velocity-time integrals), to generate physician generated clinical reports (via structure reporting and template based tools), and to store this information in a database.On (b)(6) 2021, a customer contacted merge healthcare to report that two reports were not available for viewing.Merge healthcare support found that the reports were never confirmed but were in confirmed status.The logs had been truncated so they were unavailable for troubleshooting purposes.Support manually reset the status of the reports and they were then able to be read and confirmed by the physician.No further action is necessary at this time.This has the potential to delay patient treatment and/or diagnosis.There have been no reports of patient injury or harm as a result of this issue.Reference complaint (b)(4).
 
Additional Manufacturer Narrative
This supplemental report is submitted to the fda in accord with applicable regulations and as indicated by merge healthcare in the initial report submitted 9/24/2021.As of 9/28/2021, merge healthcare is ceasing reporting on merge cardio report status sync issues.The issue in question presents when a report is in a confirmed status in the database but was not confirmed by the physician.This issue is caused by network issues and not caused by or contributed to by merge cardio in any way.Review of this issue based on current knowledge of the device, clinical workflow, existing mitigations against user errors, and the presence of no death or injury associated with the issue at any point between 2016 and 2021 indicates that the device is operating as designed and that this issue presents remote likelihood of injury or harm to a patient.No further action is required.Revised information contained in this supplemental report includes the following: g3 - date new information received by manufacturer.G6 - indication that this is follow-up report 001.H1 - indication of malfunction as reportable event.H2 - indication of additional information.H10 - additional narrative/data.

Brand Name
MERGE CARDIO
Common Device Name
PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
MDR Report Key12527028
Report Number2183926-2021-00026
Device Sequence Number14508380
Product Code LLZ
UDI-Device Identifier00842000100751
UDI-Public(01)00842000100751(10)11.1.1(11)190724
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K051649
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11.1.1
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/31/2021
Supplement Date Received by Manufacturer09/28/2021
Initial Report FDA Received Date09/24/2021
Supplement Report FDA Received Date09/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1